MathSciNet Relay Station
MathSciNet bibliographic data
MR2847359 28E10 (60E15)
Tian, Jingfeng Inequalities and mathematical properties of uncertain variables. Fuzzy Optim. Decis. Mak. 10 (2011), no. 4, 357–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement